# SDR AWXA200200615

- Difficulty date: July 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 13,886 hours, 6,179 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AB04
- Part serial: 3621
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,885 hours, 6,178 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CRUISE, A LOUD BANG & FLASH OF LIGHT BEHIND F/O SEAT ON ELECTRICAL PANEL, DEBRIS & SMOKE FOLLOWED.  NO INDICATIONS OF PROBLEM ON ECAM, STARTED SMOKE REMOVAL PROCEDURES.  DISCONNECTED PWR FROM GALLEY, DID NOT DISCONNECT GENERATOR.  SMOKE STOPPED 15 MIN.  MX IDENTIFIED NR 3 AUDIO CONTROL PANEL AS HAVING BURNT ELECT SMELL; REPLACED NR 3 ACP.  LIGHTING CONTROLLER 16LF REPLACED DUE TO HISTORY OF C/B POPPING.  OPERATED NR 1 & 2 PACKS, ALL FLT DECK & EXTERIOR LIGHTING, ALL 3 HYD SYS, NO FAULTS FOUND.  VENDOR BENCH TEST AND TEARDOWN NR 3 ACP COULD NOT CONFIRM REASON FOR REMOVAL.  UNIT HAD BURNT SMELL, NO BURN INSIDE, & UNIT OPS NORM.  PIA IC MN3 UPPER BOARD REPLACED, AS Z1 & Z2 OPTOCOUPLERS.
